# SDR CALA2022022800510

- Difficulty date: February 25, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N850UA
- Make and model: Airbus A319-131
- Aircraft serial: 1653
- Aircraft time: 59,833 hours, 26,142 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Plate
- Part number: D5347715400490
- Condition: Corroded
- Location: Fr55a-59
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SILL MULTIPLE AREAS OF SURFACE CORROSION FR55A-FR 59 (A3NB-05-3-6023) PER HAECO LCQ NON ROUTINE 9290318/38318 GENE RATED BY V061629 REMOVED AND REPLACED ONE COVER ASSY AFT CARGO FR55-59 STR39R IAW A319 SRM 51-42-11,51-44-11/001 AND 51-42-11 PARA 4 PG 15 REMOVED DOT BY MECH V925329 INSP BY V061704
